Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 51, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 13, 2016, 8:44 PM CDT for Caldwell Parish, Louisiana. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2016, 8:44 PM CDT (01:44 UTC)
- Expired
- Mar 14, 2016, 5:15 PM CDT
- In force
- 21 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Caldwell Parish, LA
The radar
The Ft Polk radar (KPOE), 148 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted.
355
WGUS54 KSHV 140144
FFWSHV
LAC021-140945-
/O.NEW.KSHV.FF.W.0051.160314T0144Z-160314T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN MAR 13 2016
...FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE COMMUNITY
OF HEBERT LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 445 AM CDT MONDAY
* AT 840 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT A DAM BREAK WAS REPORTED
ON THE BOEUF RIVER BORDERING CALDWELL AND RICHLAND PARISH. THIS WATER WAS FLOWING
RAPIDLY TOWARDS THE COMMUNITY OF HEBERT. THE HEBERT COMMUNITY NEEDS TO EVACUATE
TO HIGHER GROUND IMMEDIATELY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE COMMUNITY
OF HEBERT LOUISIANA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3209 9207 3228 9211 3228 9199 3226 9200
3225 9199 3223 9201 3223 9199 3221 9199
3219 9201 3220 9197 3219 9198 3217 9198
3217 9194 3216 9193 3216 9190 3214 9190
3212 9187 3209 9187
$$
133 follow-up statements
056
WGUS54 KSHV 140148 CCA
FFWSHV
LAC021-140945-
/O.COR.KSHV.FF.W.0051.160314T0144Z-160314T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
848 PM CDT SUN MAR 13 2016
...FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE COMMUNITY
OF HEBERT LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 445 AM CDT MONDAY
* AT 840 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT A DAM BREAK WAS REPORTED
ON BAYOU LAFOURCHE BORDERING CALDWELL AND RICHLAND PARISH. THIS WATER WAS FLOWING
RAPIDLY TOWARDS THE COMMUNITY OF HEBERT. THE HEBERT COMMUNITY NEEDS TO EVACUATE
TO HIGHER GROUND IMMEDIATELY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE COMMUNITY
OF HEBERT LOUISIANA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3209 9207 3228 9211 3228 9199 3226 9200
3225 9199 3223 9201 3223 9199 3221 9199
3219 9201 3220 9197 3219 9198 3217 9198
3217 9194 3216 9193 3216 9190 3214 9190
3212 9187 3209 9187
$$
13375
WGUS54 KSHV 140929
FFWSHV
LAC021-141745-
/O.EXT.KSHV.FF.W.0051.000000T0000Z-160314T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 AM CDT MON MAR 14 2016
...FLASH FLOOD EMERGENCY CONTINUES FOR NORTHEAST CALDWELL PARISH
NEAR THE COMMUNITY OF HEBERT LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 1245 PM CDT MONDAY
* AT 425 AM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT WATER CONTINUES
TO OVERTOP A SPILLWAY ON BAYOU LAFOURCHE BORDERING CALDWELL AND
RICHLAND PARISH. THIS WATER CONTINUES TO FLOW TOWARDS THE
COMMUNITY OF HEBERT. THE HEBERT COMMUNITY NEEDS TO EVACUATE TO
HIGHER GROUND.
* FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE
COMMUNITY OF HEBERT LOUISIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3209 9207 3228 9211 3228 9199 3226 9200
3225 9199 3223 9201 3223 9199 3221 9199
3219 9201 3220 9197 3219 9198 3217 9198
3217 9194 3216 9193 3216 9190 3214 9190
3212 9187 3209 9187
$$
05549
WGUS54 KSHV 141741
FFWSHV
LAC021-142215-
/O.EXT.KSHV.FF.W.0051.000000T0000Z-160314T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1241 PM CDT MON MAR 14 2016
...FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR THE
COMMUNITY OF HEBERT LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 515 PM CDT
* AT 1236 PM CDT...EMERGENCY MANAGEMENT AND LAW ENFORCEMENT THAT
WATER CONTINUES TO OVERTOP A SPILLWAY ON BAYOU LAFOURCHE BORDERING
CALDWELL AND RICHLAND PARISH. THIS WATER CONTINUES TO FLOW TOWARDS
THE COMMUNITY OF HEBERT. THE HEBERT COMMUNITY NEEDS TO EVACUATE TO
HIGHER GROUND.
REPORTED FLASH FLOODING ACROSS THE WARNED AREA. FLASH FLOODING IS
ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR NORTHEAST CALDWELL PARISH NEAR
THE COMMUNITY OF HEBERT LOUISIANA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT GO AROUND BARRICADES.
&&
LAT...LON 3209 9207 3228 9211 3228 9199 3226 9200
3225 9199 3223 9201 3223 9199 3221 9199
3219 9201 3220 9197 3219 9198 3217 9198
3217 9194 3216 9193 3216 9190 3214 9190
3212 9187 3209 9187
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 5:27 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 13, 5:27 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 13 2016
.AVIATION...
ISOLATED STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH AROUND 03Z AT THE TXK/ELD/MLU TERMINALS. OTHERWISE...VFR
CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST
WINDS WILL DECOUPLE AFTER 00Z THIS EVENING...REMAINING NEAR 4-8KTS
OR SO OVERNIGHT BEFORE INCREASING AGAIN AROUND 14/1500Z. PRESSURE
GRADIENT WILL BE STRONG ENOUGH MON AFTN FOR A FEW GUSTS UPWARDS OF
20KTS ACROSS OUR NE TX TERMINAL LOCATIONS AS WELL.
13
&&
.PREV DISCUSSION... /ISSUED 442 PM CDT SUN MAR 13 2016/
DISCUSSION...
TORNADO WATCH 42 ISSUED FOR PARTS OF THE FOUR-STATE REGION THROUGH
8PM CDT AS VERY WARM AND UNSTABLE CONDITIONS HAVE DEVELOPED THIS
AFTERNOON ACROSS MUCH OF THE REGION...AFTER A CAPPING INVERSION
HELD ON FOR MUCH OF THE DAY. COOLER AIR ALOFT FROM AN UPPER TROF
ADVANCING THROUGH THE RED RIVER VALLEY INTO THE ARKLATEX WILL HELP
TO EVEN FURTHER DESTABILIZE THE ATMOSPHERE WITH STEEP MID LEVEL
LAPSE RATES WHILE DEEP LAYER SHEAR ALSO INCREASES...ESPECIALLY
ACROSS SRN AR AND EXTREME NRN LA...GENERALLY ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STORMS HAVE ALREADY GONE SEVERE ACROSS
PARTS OF SW AR WITH HAIL REPORTED AS WELL AS ROTATION WITH THESE
SAME STORMS. EXPECT THE PRIMARY THREATS OF LARGE HAIL AND DAMAGING
WINDS TO CONTINUE THROUGH THE EARLY EVENING HOURS...WITH ISOLATED
TORNADOES ALSO IN PLAY IF DISCRETE STORMS BECOME SUPERCELLULAR.
THE ENHANCED THREAT AREA COVERS NEARLY ALL OF SRN AR WITH A
SLIGHT RISK EXTENDING A BIT FARTHER SOUTH ACROSS PARTS OF NRN
LA...WHERE THE DYNAMICS ARE A BIT LESS FAVORABLE BUT STILL
SUPPORTIVE OF SEVERE CONVECTION. THE THREAT WILL QUICKLY DIMINISH
FROM WEST TO EAST AS THIS UPPER TROF SHIFTS TO THE NE...WITH
SOUTHERLY WINDS GRADUALLY DROPPING OFF IN THE PROCESS. SO...PLAN
TO LET OUR LAKE WIND ADVISORY IN EFFECT FOR MUCH OF THE REGION
CARRY THROUGH THE 7PM EXPIRATION.
A MUCH WELCOME CHANGE WILL START OFF THE NEW WORK WEEK AS A MORE
ZONAL PATTERN SETS UP WITH WELL ABOVE AVERAGE TEMPERATURES THROUGH
TUESDAY...SOARING INTO THE 80S FOR HIGHS FOR NEARLY ALL OF THE
REGION. BY WEDNESDAY...A COLD FRONT WILL SLIDE SWD FROM THE PLAINS
AND BRING OUR NEXT CHANCE OF RAIN AS IT SLOWLY SAGS SOUTH TO ALONG
THE I-20 CORRIDOR BEFORE POSSIBLY STALLING BRIEFLY. THIS WILL KEEP
AT LEAST SLIGHT RAIN CHANCES GOING THROUGH MUCH OF THE EXTENDED
PERIOD WITH ANOTHER UPPER LEVEL TROF SET TO ARRIVE IN TIME FOR
THE WEEKEND. FORTUNATELY...THE PROJECTED RAINFALL AMOUNTS DO NOT
LOOK OVERLY IMPRESSIVE DURING THIS MID TO LATE WEEK TIMEFRAME...
WHICH IS CERTAINLY WELCOME NEWS GIVEN THE CURRENT STATE OF ONGOING
FLOODING ACROSS PARTS OF OUR REGION.
19
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 83 62 82 / 20 0 0 10
MLU 57 80 60 81 / 40 10 0 0
DEQ 52 80 54 78 / 20 0 0 0
TXK 53 81 59 80 / 30 0 0 0
ELD 54 80 60 80 / 60 0 0 0
TYR 54 85 60 83 / 10 0 0 10
GGG 54 84 62 82 / 10 0 0 10
LFK 56 86 62 85 / 10 0 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001>003-
010>013-017>022.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ108>112-
124>126-136>138-149>153-165>167.
&&
19/13Hazardous weather outlook, Mar 13, 12:15 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CDT SUN MAR 13 2016 TXZ124-125-136-137-149>153-165>167-141715- WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG SOUTHERLY WINDS NEAR 20-25 MPH THIS AFTERNOON HAVE THE POTENTIAL TO POSSIBLY TOPPLE SMALL TREES AND RESULT IN ISOLATED POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...MAINLY NORTH OF THE I-20 CORRIDOR LATE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ001-002-010>013-017>022-TXZ096-108>112-126-138-141715- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-MARION-HARRISON- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND POSSIBLY SOME HAIL. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG GUSTY WINDS HAVE THE POTENTIAL TO TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ097-141715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-BOWIE- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE MAINLY LARGE HAIL AND STRONG TO DAMAGING WIND GUSTS. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT WITH SOME OF THESE STORMS. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG GUSTY WINDS MAY TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. 19
In the hours before
Special weather statement, Mar 13, 8:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT SUN MAR 13 2016
ARZ073-LAZ006-140200-
UNION AR-UNION LA-
813 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 900 PM
CDT...
AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF HUTTIG...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. OTHER STORMS WILL SPREAD TOWARD FELSENTHAL.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...MARION...FELSENTHAL...OAKLAND...LITROE AND CECIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.
LAT...LON 3285 9227 3296 9242 3315 9212 3316 9211
3315 9211 3314 9212 3312 9212 3311 9214
3307 9213 3307 9211 3303 9211 3303 9209
3300 9207
TIME...MOT...LOC 0111Z 227DEG 31KT 3295 9233
06Local storm report, Mar 13, 8:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 10 E EL DORADO 33.22N 92.49W
03/13/2016 E1.00 INCH UNION AR LAW ENFORCEMENT
1 INCH HAIL REPORTED IN THE LAWSON COMMUNITY.
&&
EVENT NUMBER SHV1600195
13Local storm report, Mar 13, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL SPEARSVILLE 32.94N 92.60W
03/13/2016 E1.00 INCH UNION LA PUBLIC
1 INCH HAIL REPORTED IN SPEARSVILLE.
&&
EVENT NUMBER SHV1600196
13Local storm report, Mar 13, 8:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL STRONG 33.11N 92.36W
03/13/2016 E1.00 INCH UNION AR PUBLIC
1 INCH HAIL REPORTED IN STRONG... ARKANSAS
&&
EVENT NUMBER SHV1600197
13Local storm report, Mar 13, 8:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL SW PRESCOTT 33.80N 93.39W
03/13/2016 E2.00 INCH NEVADA AR PUBLIC
HAIL SLIGHTLY LARGER THAN GOLFBALL REPORTED JUST
SOUTHWEST OF PRESCOTT.
&&
EVENT NUMBER SHV1600198
13Local storm report, Mar 13, 8:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 N WASHINGTON 33.79N 93.68W
03/13/2016 M0.88 INCH HEMPSTEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED JUST NORTH OF WASHINGTON.
&&
EVENT NUMBER SHV1600199
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:02 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 44 min |
| Mar 13, 7:08 PM CDT | Tornado Warning | SHV | Claiborne | 11 min |
| Mar 13, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Union | 67 min |
| Mar 13, 8:13 PM CDT | Special Weather Statement | SHV | Union | 47 min |
| Mar 13, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Union | 24 min |
| Mar 13, 8:17 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 17 min |
| Mar 13, 8:19 PM CDT | Areal Flood Warning | SHV | LaSalle | 42 hr |
| Mar 13, 8:22 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson | 25 min |
| Mar 13, 8:57 PM CDT | Special Weather Statement | SHV | Ouachita | 48 min |
| Mar 13, 9:05 PM CDT | Special Weather Statement | SHV | Caldwell | 55 min |
| Mar 13, 9:07 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Ouachita | 25 min |
| Mar 13, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 20 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.